Browse Title Index

Issue Title
Volume 36, Issue 2 (2016) On Mutually Orthogonal Disjoint Copies of Graph Squares Abstract   PDF
R. El-Shanawany
Volume 39, Issue 2 (2019) On (n,k)-quasi class Q Operators Abstract   PDF
Ilmi Hoxha, Naim L. Braha
Volume 35, Issue 2 (2015) On Nonlocal p(x)-Laplacian Problems Involving No Flux Boundary Condition Abstract   PDF
Anass Ourraoui
Volume 40, Issue 1 (2020) On rings and Banach algebras with skew derivations Abstract   PDF
N. Rehman
Volume 35, Issue 1 (2015) On sets of type (m,h)_2 in PG(3,q) with m\leq q Abstract   PDF
Vito Napolitano
Volume 37, Issue 2 (2017) On solutions of fractional kinetic equations involving the generalized \boldsymbol{k}-Bessel function Abstract   PDF
Kottakkaran Sooppy Nisar, Feng Qi
Volume 36, suppl. 1 (2016) On some arithmetic properties of nite groups Abstract   PDF
A. Skiba
Volume 33, Issue 2 (2013) On some continued fraction expansions for the ratios of the function Abstract   PDF
D.D. Somashekara, S.L. Shalini, K. Narasimha Murthy
Volume 30, suppl. 1 (2010) On some infinite dimensional linear groups Abstract   PDF
Leonid A. Kurdachenko
Volume 38, Issue 1 (2018) On sound ranging in Hilbert space Abstract   PDF
Sergij V. Goncharov
Volume 40, Issue 2 (2020) On subgroups normalized by the base group in monomial groups, and their centralizers Abstract   PDF
Sezen Bostan
Volume 32, Issue 2 (2012) On the centrally symmetric ovals circumscribing invariant maximal quadrilaterals Abstract   PDF
N. Anghel
Volume 31, Issue 1 (2011) On the domain of a Fleming--Viot-type operator on an L^p-space with invariant measure Abstract   PDF
Delio Mugnolo, Abdelaziz Rhandi
Volume 33, Issue 2 (2013) On the Dooley-Rice contraction of the principal series Abstract   PDF
Benjamin Cahen
Volume 40, Issue 2 (2020) On the edge metric dimension and Wiener index of the blow up of graphs Abstract   PDF
Mojgan Afkhami
Volume 42, issue 1 (2022) On the equivalence between moderate growth-type conditions in the weight matrix setting Abstract   PDF
Gerhard Schindl
Volume 33, Issue 2 (2013) On the existence of orthonormal geodesic bases for Lie algebras Abstract   PDF
Grant Cairns, Nguyen Thanh Tung Le, Anthony Nielsen, Yuri Nikolayevsky
Volume 42, issue 2 (2022) On the existence of solutions of a critical elliptic equation involving Hardy potential on compact Riemannian manifolds. Abstract   PDF
Fatima Zohra Terki, Youssef Maliki
Volume 37, Issue 2 (2017) On the nilpotent conjugacy class graph of groups Abstract   PDF
A. Mohammadian, A. Erfanian
Volume 42, issue 1 (2022) On the Radio k-chromatic Number of Paths Abstract   PDF
Niranjan P. K., Srinivasa Rao Kola
Volume 38, Issue 2 (2018) On the ranks of homogeneous polynomials of degree at least 9 and border rank 5 Abstract   PDF
Edoardo Ballico
Volume 38, Issue 2 (2018) On the reciprocity theorem of Ramanujan and its applications Abstract   PDF
D. D. Somashekara, K. N. Vidya
Volume 36, suppl. 1 (2016) On the relationships between the factors of upper and lower central series in groups and other algebraic structures Abstract   PDF
L. A. Kurdachenko, I. Y. Subbotin
Volume 43, issue 1 (2023) On the space \cO_{C,\omega}(\R^N) and its dual Abstract   PDF
Angela A. Albanese, Claudio Mele
Volume 37, Issue 2 (2017) On the structure of Generalized Symmetric Spaces of \bm{\mbox{SL}_{2}(\mathbb{F}_{\MakeLowercase{q}})}} and \bm{\mbox{GL}_{2}(\mathbb{F}_{\MakeLowercase{q}})} Abstract   PDF
C. Buell, A. G. Helminck, V. Klima, J. Schaefer, C. Wright, E. Ziliak
Volume 34, Issue 2 (2014) On the structure of involutions and symmetric spaces of dihedral groups Abstract   PDF
K. K. A. Cunningham, T. Edgar, A. G. Helminck, B. F. Jones, H. Oh, R. Schwell, J. F. Vasquez
Volume 36, Issue 1 (2016) On Turán's inequality for complex polynomials Abstract   PDF
N. Prasanna Kumar
Volume 32, Issue 1 (2012) Onset of convection in porous layers salted from above and below Abstract   PDF
Salvatore Rionero
Volume 41, issue 1 (2021) Open X-ranks with respect to Segre and Veronese varieties Abstract   PDF
Edoardo Ballico
Volume 30, Issue 2 (2010) Operators between Approximation Spaces Abstract   PDF
M.A. Fugarolas
Volume 32, Issue 1 (2012) Organizing Committee Details   PDF
Volume 29, Issue 1 (2009) Other classes of self-referred equations Abstract   PDF
Michele Jr. Miranda , Eduardo Pascali
Volume 29, suppl. 1 (2009) Parallelism Abstract   PDF
Arrigo Bonisoli
Volume 29, suppl. 1 (2009) Partial Spreads and Flocks over Infinite Fields Abstract   PDF
G. Eric Moorhouse
Volume 28, Issue 2 (2008) Poisson-Gradient Dynamical Systems with Bounded Non-Linearity Abstract   PDF
Constantin Udriste, Iulian Duca
Volume 38, Issue 1 (2018) Polyharmonic maps into the Euclidean space Abstract   PDF
Nobumitsu Nakauchi, Hajime Urakawa
Volume 40, Issue 1 (2020) Positive Solutions of singular semilinear elliptic equation in bounded NTA- Domains Abstract   PDF
M.A. Ben Boubaker
Volume 31, Issue 1 (2011) Possible a priori motivations for the use of Hilbert spaces in Quantum Mechanics Abstract   PDF
Carlo Franchetti
Volume 31, Issue 2 (2011) Postulation of double lines and associated objects in the range of quadrics Abstract   PDF
E. Ballico
Volume 35, Issue 1 (2015) Postulation of general unions of lines and decorated lines Abstract   PDF
Edoardo Ballico
Volume 35, Issue 1 (2015) Postulation of general unions of lines and multiplicity two points in \mathbb {P}^r, r \leq 5 Abstract   PDF
Edoardo Ballico
Volume 43, issue 1 (2023) Preface Details   PDF
Angela Anna Albanese, Francesco Altomare, Michele Campiti, Mirella Cappelletti Montano, Vita Leonessa
Volume 31, Issue 2 (2011) Premanifolds Abstract   PDF
Akos G. Horvath
Volume 34, Issue 1 (2014) Products of groups which contain abelian subgroups of finite index Abstract   PDF
B. Amberg
Volume 32, Issue 2 (2012) Products of Locally Supersoluble Groups Abstract   PDF
A. Auletta, F. de Giovanni
Volume 27, Issue 2 (2007) Publicatios by W. A. Day Details   PDF
Volume 34, Issue 2 (2014) Quantitative conditions for the existence of low-order spin-orbit resonances Abstract   PDF
F. Antognini
Volume 43, issue 1 (2023) Quantum Operations in Algebraic QFT Abstract   PDF
Luca Giorgetti
Volume 30, suppl. 1 (2010) Quasinormal subgroups of finite p-groups Abstract   PDF
Stewart Stonehewer
Volume 36, Issue 1 (2016) Rank 2 spanned vector bundles on {P}^2 with a fixed restriction to a line or a prescribed order of stability Abstract   PDF
Edoardo Ballico
Volume 37, suppl. 1 (2017) Rao-Geodesic distance on the generalized gamma manifold: Study of three sub-manifolds and application in the Texture Retrieval domain Abstract   PDF
Zakariae Abbad, Ahmed Drissi El Maliani, Said Ouatik Alaoui, Mohammed El Hassouni
Volume 30, suppl. 1 (2010) Recent Results on Generalized Baumslag-Solitar Groups Abstract   PDF
Derek J.S. Robinson
Volume 41, issue 2 (2021) Recognizing Euclidean Space Forms with Minimal Fundamental Tetrahedra Abstract   PDF
Alberto Cavicchioli, Fulvia Spaggiari
Volume 33, Issue 1 (2013) Regular groups, radical rings, and Abelian Hopf Galois structures on prime-power Galois field extensions Abstract   PDF
A. Caranti
Volume 32, Issue 2 (2012) Remarks on monochromatic configurations for finite colorings of the plane Abstract   PDF
Sukumar Das Adhikari, P. Rath
Volume 32, Issue 1 (2012) Scientific Committee Details   PDF
Volume 40, Issue 2 (2020) Second cohomology of multiplicative Lie rings and Schreier's extension theory Abstract   PDF
Nafise Hoseini, Farshid Saeedi
Volume 37, Issue 2 (2017) Semi-equivelar maps on the surface of Euler characteristic -1 Abstract   PDF
A. K. Tiwari, A. K. Upadhyay
Volume 42, issue 2 (2022) Semigroup ideals with multiplicative semiderivations and commutativity of 3-prime near-rings Abstract   PDF
Abderrahmane Raji, Mohamed Oukessou, Abdelkarim Belharrate
Volume 32, Issue 2 (2012) Semistable genus 5 general type P¹-curves have at least 7 singular fibres Abstract   PDF
A. G. Zamora
241 - 300 of 1097 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932